# SDR UPS97822593

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 4755107
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E SECTION BETWEEN PYLONS, BLEED AIR DUCT SUPPORT INTERCOSTAL O/B OF O/B UNDER-WING FUELING ADAPTER IS CRACKED ON THE O/B AFT END.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED IAW SRM 57-2-0, 51-1-21, 51-1-8, AND 51-1-29D.
